MathSciNet Relay Station
MathSciNet bibliographic data
MR639230 35J45 (80A30 92A09)
Troy, William C. Symmetry properties in systems of semilinear elliptic equations. J. Differential Equations 42 (1981), no. 3, 400–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement